# SDR CALA2023010400021

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 50,592 hours, 18,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 927-951 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE DENTS OUT OF LIMITS AT AFT LOWER FUSELAGE BETWEEN STA 927 AND STA 951.  ACCOMPLISHED REPAIR AT FUSELAGE SKIN FROM STA 927 TO STA 951 S26R TO S27L IAW ECRA 5331-02990 AND IAW ECRA 5331-02990.
